# SDR BAQA089831

- Difficulty date: October 13, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N300CP
- Make and model: Bolkms BK117A1
- Aircraft serial: 7249
- Aircraft time: 2,826 hours
- System (JASC): 3410 · Flight Environment Data
- Part: Symbol Generator
- Part number: 06604211111
- Part serial: X4847
- Condition: Malfunctioned
- Location: Display
- Part time: 927 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ERROR CODES (SG) ON ELECTRONIC DISPLAY.  ALSO CHECK CONFIGURATION CODE.  REPLACED WITH SERVICEABLE UNIT.
